# SDR 01FDEA00756

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE HAS SEVERAL LOBES ON DOOR AND ACFT WITH ELONGATED HINGE PIN HOLES. REMOVED AND REPLACED PER EA 7-5230-59057 & EO 7-5230-7-5000.
